# SDR UHLA201504260329

- Difficulty date: April 26, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 31,584 hours, 27,049 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV303211MODAB
- Part serial: MX603294
- Condition: Damaged
- Location: Nr Hyd System
- Part time: 31,595 hours, 26,620 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HYDRAULIC 2, LOW QUANTY MESSAGE IN FLIGHT FOLLWED BY E2 HYDRAULIC PUMP FAIL MESSAGE.  THE CREW MADE AN UNSCHEDULED LANDING.  WHEN THE SPOILERS DEPLOYED ON TOUCHDOWN A HYDRAULIC SYSTEM 2 FAIL MESSAGE APPEARED.  MAINTENANCE FOUND A FAULTY E2 HYDRAULIC PUMP AND REPLACED IT.  OPS CHECKS WERE GOOD AND THERE HAVE BEEN NO FURTHER DEFECTS NOTED.
